期刊論文

標題 Embedding of complete binary tree with 2-expansion in a faulty Flexible Hypercube
學年 89
學期 2
出版(發表)日期 2001/06/01
作品名稱 Embedding of complete binary tree with 2-expansion in a faulty Flexible Hypercube
作品名稱(其他語言)
著者 Lin,Jen-Chih; Chi, Tzong-Heng; Keh, Huan-Chao; Liou, Ay-Hwa Andy
單位 淡江大學資訊管理學系
出版者 Amsterdam: Elsevier BV * North-Holland
著錄名稱、卷期、頁數 Journal of Systems Architecture 47(7), pp.543-548
摘要 Although the embedding of complete binary trees in faulty hypercubes has received considerable attention, to our knowledge, no paper has demonstrated how to embed a complete binary tree in a faulty Flexible Hypercube. Therefore, this investigation presents an algorithm to facilitate the embedding job when the Flexible Hypercube contains faulty nodes. Of particular concern are the network structures of the Flexible Hypercube that balance the load before as well as after faults start to degrade the performance of the Flexible Hypercube. Furthermore, to obtain the replaceable node of the faulty node, 2-expansion is permitted such that up to (n−2) faults can be tolerated with congestion 1, dilation 4 and load 1.
關鍵字 Algorithms;Computer networks;Embedded systems;Fault tolerant computer systems;Trees (mathematics);Binary trees;Computer architecture
語言 英文
ISSN 1383-7621
期刊性質 國外
收錄於
產學合作
通訊作者 Lin,Jen-Chih
審稿制度
國別 荷蘭
公開徵稿
出版型式 紙本